# SDR SWAA2022102452407

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS SURFACE CORROSION AT STA 500B +13 RBL 24 WL 156.(PHOTOS ATTACHED) / [01] R\H TRANSITION ANGLE FROM STA 500A TO STA 500I WILL BE REPLACED ON TTG8Q00F64A7.;[02] C/W INSPECTION.
